Folgen
tarek saanouni
tarek saanouni
Ph. D
Bestätigte E-Mail-Adresse bei ipeiem.rnu.tn
Titel
Zitiert von
Zitiert von
Jahr
Local well posedness of a 2D semilinear heat equation
S Ibrahim, R Jrad, M Majdoub, T Saanouni
Bulletin of the Belgian Mathematical Society-Simon Stevin 21 (3), 535-551, 2014
342014
Global well-posedness and linearization of a semilinear 2D wave equation with exponential type nonlinearity
O Mahouachi, T Saanouni
Walter de Gruyter GmbH & Co. KG 17 (3), 543-562, 2010
222010
Global well-posedness and scattering of a 2D Schrödinger equation with exponential growth
T Saanouni
Bulletin of the Belgian Mathematical Society-Simon Stevin 17 (3), 441-462, 2010
212010
A note on coupled nonlinear Schrödinger equations
T Saanouni
Advances in Nonlinear Analysis 3 (4), 247-269, 2014
112014
Scattering of a 2D Schrödinger equation with exponential growth in the conformal space
T Saanouni
Mathematical methods in the applied sciences 33 (8), 1046-1058, 2010
112010
Remarks on damped fractional Schrödinger equation with pure power nonlinearity
T Saanouni
Journal of Mathematical Physics 56 (6), 061502, 2015
102015
Global well‐posedness of a damped Schrödinger equation in two space dimensions
T Saanouni
Mathematical Methods in the Applied Sciences 37 (4), 488-495, 2014
92014
Well posedness and unconditional non uniqueness for a 2D semilinear heat equation
S Ibrahim, R Jrad, M Majdoub, T Saanouni
arXiv preprint arXiv:1008.2443, 2010
52010
Nonlinear damped Schrodinger equation in two space dimensions
T Saanouni
Electronic Journal of Differential Equations 2015 (121), 1-9, 2015
12015
Double logarithmic inequality with a sharp constant in four space dimensions
M Majdoub, T Saanouni
arXiv preprint arXiv:1301.2353, 2013
2013
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–10